Lumbago After Frequent Consumption Of The Drug Dexamethasone?

Illustration of Lumbago After Frequent Consumption Of The Drug Dexamethasone?
Illustration: Lumbago After Frequent Consumption Of The Drug Dexamethasone? frontiersin.org

Hello, .. Introduce me destya, I have always taken the drug dexamethasone 5th because my allergies often recur. And the effect that I feel now is that my waist aches to my ankles. How do I not depend on the drug anymore. Thank you

1 Answer:

Hello Aldo,


Thank you for the question.

Dexamethasone is a type of anti-inflammatory drug, whose use is to minimize inflammation, including due to allergies and autoimmune disorders. Consumption of this drug is not appropriate to be done carelessly, especially without a direct prescription from a doctor, given the risk of side effects that are quite a lot and dangerous, including one of which can cause pain in the bones, joints, and muscles as you feel in the waist to your ankles. Not only that, improper consumption of this drug also increases your risk of experiencing obesity, hormonal disorders, sleep disorders, head and stomach pain, body swelling, vision problems, gastrointestinal bleeding, fatigue, susceptibility to infections, impaired sugar balance blood, and so on.


However, aside from the side effects of the treatment you are undergoing, aches in the waist to the ankles as you are experiencing now may also be triggered by other conditions, such as malnutrition, stones or kidney infections, nerve nerves, viral or bacterial infections in the system other organs, vascular disorders, diabetic neuropathy, psychological disorders, metabolic disorders, and so on.


Therefore, you should go first to check your condition to the doctor or neurologist so that it is handled properly according to the cause, yes. Also state your medical history and treatment so far to the doctor, so that treatment can be adjusted later. If indeed your anti-allergic treatment needs to be stopped, usually the doctor will also recommend procedures to stop it so that no more severe withdrawal symptoms arise due to sudden termination.


In the meantime, what needs to be done:

Do not take any medicine without a doctor's prescription
If indeed you are allergic to certain substances, it is safer if you try to avoid the allergen, rather than treating it after the allergic symptoms already appear
Warm compresses to the waist so that your ankles are sore, do not massage
Consume more water, and foods that are rich in vitamin B complex, calcium, magnesium, potassium, as well as nutrients for muscles, joints, and other nerves
Exercise more regularly, so that your body weight remains ideal
Do not smoke

Hope this helps ...

: by

Related Question

The Appearance Of White Nodules On The Skin Of The Eye Near The Nose?

The Appearance Of White Nodules On The Skin Of The Eye Near The Nose?

(1 year ago)

Afternoon. I want to ask about the spots on the eye skin near the nose. The spots are white like eye dirt but inside the skin. It used to be small, but for a long time it was rathe...

How To Deal With Methylprednisolone Side Effects?

How To Deal With Methylprednisolone Side Effects?

(10 months ago)

Hello doctor! Recently, I have been drinking methylprednisolone for about 2 weeks to heal the inflammation of my skin, but how come my cheeks are chubby + there are pimples. And (s...

The Cause Of Dizziness Accompanied By Shortness Of Breath After Contact With Foreign People?

The Cause Of Dizziness Accompanied By Shortness Of Breath After Contact With Foreign People?

(1 year ago)

Good evening doctor, I want to ask here I work as a hotel front office for the last few days at the place where I have foreign guests such as Japan and New Zealand, since the last ...

Leave a Reply

Your email address will not be published. Required fields are marked *